# SDR 0101946642

- Difficulty date: May 12, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747251B
- Aircraft serial: 21942
- Aircraft time: 72,401 hours, 16,381 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Condition: Faulty
- Location: Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: H

## Discrepancy

ON LANDING, FLIGHT ATTENDANT NOTICED SPARKS AND FLAME AT NR 2 GALLEY NR 2 COFFEEMAKER.  REPLACED COFFEEMAKER ELECTRICAL RECEPTACLE.  OPERATIONAL CHECK NORMAL.
